# SDR CALA2020040600791

- Difficulty date: April 4, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N4874
- Make and model: Airbus A319-133
- Aircraft serial: 2008
- Aircraft time: 46,551 hours, 29,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST FND ESPU BATT 10WL LOW VOLTAGE REF NON-ROUTINE NO. 9407440 - ORIGINATED SPEC NO.A3NB-33-3-6012. PERFORMED REPLACED THE BATT 10WL AND PERFORMED OPS CHK OF ESPU. THE RESULT FND ''SATIS'' AS PER AMM 33-51-38-000- 002A REV 107, AMM 33-51-38-400-002A REV 107, AMM 33-51-00-710-00 1A REV 107.
